Pacific Journal of Mathematics

$L^p$-integrability of the second order derivatives of Green potentials in convex domains.

Vilhelm Adolfsson

Article information

Pacific J. Math., Volume 159, Number 2 (1993), 201-225.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B45: A priori estimates
Secondary: 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx]


Adolfsson, Vilhelm. $L^p$-integrability of the second order derivatives of Green potentials in convex domains. Pacific J. Math. 159 (1993), no. 2, 201--225.

Export citation


  • [A] V. Adolfsson, L2-integrability of second order derivatives for Poisson 'sequa- tion in nonsmooth domains, Math. Scand., (to appear).
  • [Ag] S. Agmon, Lectures on Elliptic Boundary Value Problems, Van Nostrand, 1965.
  • [CW] R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. So, 83 (1977), 569-645.
  • [D] B. E. J. Dahlberg, Lq-estimates for Greenpotentials in Lipschitz domains, Math. Scand., 44 (1979), 149-170.
  • [DK] B. E. J. Dahlberg and C. Kenig, Hardy spacesand the LP-Neumannproblem for Laplace's equation in a Lipschitz domain, Ann. of Math., 125 (1987), 437-465.
  • [G] P. Grisvard, Elliptic Problems in Nonsmooth Domains, Pitman Publishing, 1985.
  • [GrWi] M. Griiter and K.-O. Widman, The Greenfunction for uniformly elliptic equations, Manuscripta Math., 37 (1982), 303-342.
  • [H] L. L. Helms, Introduction to Potential Theory, Krieger Publishing, 1975.
  • [JK] D. Jerison and C. Kenig, preprint.
  • [Ka] J. Kadlec, On the regularity of the solution of the Poisson problem on a domain with boundary locally similar to the boundary of a convex open set, Czechoslovak Math. J., 14 (89) (1964), 386-393.
  • [Ko] V. A. Kondrat'ev, Boundary-value problemsfor elliptic equations in domains with conical or angular points, Trans. Moscow Math. Soc, 16 (1967), 227- 313; Transl. from Trudy Moskov. Mat. Obshch., 16 (1967), 209-292.
  • [LStW] W. Littman, G. Stampacchia, and H. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Sc. Norm. Sup. Pisa, 17, Ser. 111(1963), 45-79.
  • [MSa] V. G. Maz'ya and T. O. Saposnikova, Requirements on the boundary in the Lp-theory of ellipticboundary value problems, Soviet Math. Dokl., 21 (1980), 576-580; Transl. from Dokl. Akad. Nauk SSSR, 251 (1980).
  • [MP] V. G. Maz'ya and B. A. Plamenevski, Estimates in Lp and in Holderclasses and the Miranda-Agmon maximum principlefor solutions of elliptic boundary valueproblems in domains withsingularpoints on the boundary, Amer. Math. Soc. Transl. (2), 123 (1984), 1-56; Transl. from Math. Nachr., 81 (1978), 25-82.
  • [Mo] J. Moser, On Harnack's theorem for elliptic differential equations, Comm. Pure Appl. Math., 14 (1961), 577-591.
  • [SW] J. Serrin and H. Weinberger, Isolated singularities of solutions of linear el- liptic equations, Amer. J. Math., 88 (1966), 258-272.